# SDR 96ZZZX1049

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7585X
- Make and model: Cessna R172K
- Aircraft serial: R1723334
- System (JASC): 6122 · Propeller Governor
- Part: Control Assy
- Part number: C299506B0104
- Condition: Frozen
- Location: Prop Gov
- Part time: 2 hours
- Component: Mcauly, C290D3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW CONTROL CABLE ASSY AS SUPPLIED BY CESSNA AIRCRAFT.  INSTALLED AND RIGGED PER CESSNA R172K SERVICE MANUAL.  ALL OPS CHECK OK ON GROUND PRIOR TO FLIGHT.  RUN-UP OPS CHECK OK.  FLOWN FOR 2.0 HOURS FOR ENGINE BREAK-IN.  ALL OPS NORMAL.  UPON RETURN TO GROUND.  OPS CHECK OF ENGINE CONTROLS REVEALED FROZEN SOLID GOVERNOR CONTROL CABLE ASSY.  CABLE NR 1 RETURNED TO CESSNA FOR EVALUATION.
